# SDR SWIA201502040687

- Difficulty date: January 22, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 27,579 hours, 25,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Tru Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRU BAY FLOOR WEB IS CRACKED AT AFT CORNER OF ACCESS DOOR CUTOUT.   PERFORMED LT TRU BAY FLOOR WEB REPAIR IAW REO.
